Shamoyan, Faizo Agitovich

Statistics Math-Net.Ru
Total publications: 44
Scientific articles: 44
Presentations: 1

Number of views:
This page:3050
Abstract pages:15466
Full texts:2793
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. F. A. Shamoyan, E. V. Tasoeva, “Whitney decomposition, embedding theorems, and interpolation in weighted spaces of analytic functions”, Vladikavkaz. Mat. Zh., 21:1 (2019),  62–73  mathnet
2. F. A. Shamoyan, O. V. Okhlupina, E. V. Tasoeva, “Description of root sets and factorization representation of $L_{p}$-weight classes of entire functions of Valiron type”, Sib. Èlektron. Mat. Izv., 15 (2018),  1443–1454  mathnet
3. F. A. Shamoyan, “Fourier transform and quasi-analytic classes of functions of bounded type on tubular domains”, Funktsional. Anal. i Prilozhen., 51:2 (2017),  97–100  mathnet  elib; Funct. Anal. Appl., 51:2 (2017), 157–160  isi  scopus
4. F. A. Shamoyan, V. A. Bednazh, “Toeplitz operators in Sobolev spaces of analytic functions and applications”, Sib. Èlektron. Mat. Izv., 14 (2017),  163–177  mathnet
5. F. A. Shamoyan, “Analytic functions with smooth absolute value of boundary data”, Ufimsk. Mat. Zh., 9:3 (2017),  148–157  mathnet  elib; Ufa Math. J., 9:3 (2017), 148–157  isi  scopus
6. F. A. Shamoyan, “On Fourier transforms of functions of bounded type in tubular domains”, Sibirsk. Mat. Zh., 57:6 (2016),  1403–1421  mathnet  elib; Siberian Math. J., 57:6 (2016), 1100–1116  isi  scopus
7. F. A. Shamoyan, V. A. Bednazh, O. V. Karbanovich, “On classes of analytic functions in a disk with a characteristic R. Nevanlinny and $\alpha$-characteristic of weighted $L^p $ spaces”, Sib. Èlektron. Mat. Izv., 12 (2015),  150–167  mathnet
8. F. A. Shamoyan, “On a class of inner functions in a half-space”, Ufimsk. Mat. Zh., 7:4 (2015),  133–145  mathnet  elib; Ufa Math. J., 7:4 (2015), 127–139  isi  scopus
9. Faizo A. Shamoyan, Eugenia G. Rodikova, “On interpolation in the class of analytic functions in the unit disk with power growth of the Nevanlinna characteristic”, J. Sib. Fed. Univ. Math. Phys., 7:2 (2014),  235–243  mathnet
10. F. A. Shamoyan, V. A. Bednazh, “Multiple interpolation in weighted classes of analytic functions in a disk”, Sib. Èlektron. Mat. Izv., 11 (2014),  354–361  mathnet
11. F. A. Shamoyan, E. G. Rodikova, “On characterization of zero sets of the weighted class of analytic functions in a disc”, Vladikavkaz. Mat. Zh., 16:3 (2014),  64–75  mathnet
12. F. A. Shamoyan, “A boundedness criterion for Toeplitz operators in weighted Sobolev spaces of holomorphic functions on the polydisk”, Sibirsk. Mat. Zh., 53:3 (2012),  691–711  mathnet  mathscinet; Siberian Math. J., 53:3 (2012), 554–572  isi  scopus
13. F. A. Shamoyan, “О тeплицевых операторах в весовых Соболевских пространствах голоморфных в полидиске функций”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 2011, 18,  90–91  mathnet  mathscinet
14. F. A. Shamoyan, “Boundedness of Toeplitz operators in weighted Sobolev spaces of functions holomorphic in the disk”, Zap. Nauchn. Sem. POMI, 389 (2011),  257–282  mathnet; J. Math. Sci. (N. Y.), 182:5 (2012), 727–742  scopus
15. F. A. Shamoyan, “Real zeros for certain classes of analytic functions determined by a majorant of infinite order”, Zap. Nauchn. Sem. POMI, 376 (2010),  176–180  mathnet; J. Math. Sci. (N. Y.), 172:2 (2011), 276–278  scopus
16. S. V. Bykov, F. A. Shamoyan, “On zero of entire functions with majorant of infinite order”, Algebra i Analiz, 21:6 (2009),  66–79  mathnet  mathscinet  zmath; St. Petersburg Math. J., 21:6 (2010), 893–901  isi  scopus
17. N. M. Tkachenko, F. A. Shamoyan, “The Hardy–Littlewood theorem and the operator of harmonic conjugate in some classes of simply connected domains with rectifiable boundary”, Zh. Mat. Fiz. Anal. Geom., 5:2 (2009),  192–210  mathnet  mathscinet  zmath  isi  elib
18. F. A. Shamoyan, “On the Zeros of Analytic Functions in the Disk with a Given Majorant near Its Boundary”, Mat. Zametki, 85:2 (2009),  300–312  mathnet  mathscinet  zmath  elib; Math. Notes, 85:2 (2009), 274–287  isi  scopus
19. F. A. Shamoyan, “Weakly invertible elements of weighted $L^p$-spaces of holomorphic functions”, Uspekhi Mat. Nauk, 64:1(385) (2009),  167–168  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 64:1 (2009), 165–167  isi  elib  scopus
20. F. A. Shamoyan, “A weak invertibility criterion in the weighted $L^p$-spaces of holomorphic functions in the ball”, Sibirsk. Mat. Zh., 50:6 (2009),  1413–1432  mathnet  mathscinet  elib; Siberian Math. J., 50:6 (2009), 1115–1132  isi  elib  scopus
21. F. A. Shamoyan, “On Fourier transforms of functions of Nevanlinna class in a half-plane”, Algebra i Analiz, 20:4 (2008),  218–240  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 20:4 (2009), 665–680  isi
22. O. E. Antonenkova, F. A. Shamoyan, “Description of continuous linear functionals on mixed-norm weighted spaces of analytic functions on the unit ball”, Uspekhi Mat. Nauk, 60:4(364) (2005),  217–218  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 60:4 (2005), 794–795  isi  elib  scopus
23. O. E. Antonenkova, F. A. Shamoyan, “The Cauchy transform of continuous linear functionals and projections on the weighted spaces of analytic functions”, Sibirsk. Mat. Zh., 46:6 (2005),  1208–1234  mathnet  mathscinet  zmath  elib; Siberian Math. J., 46:6 (2005), 969–994  isi
24. F. A. Shamoyan, “On the cyclic elements of the shift operator in a weighted anisotropic space of holomorphic function in the polydisc”, Zap. Nauchn. Sem. POMI, 327 (2005),  226–234  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 139:2 (2006), 6491–6495  scopus
25. F. A. Shamoyan, “Embedding theorems for weighted anisotropic spaces of holomorphic functions in polydisk”, Mat. Fiz. Anal. Geom., 10:1 (2003),  116–125  mathnet  mathscinet  zmath
26. N. A. Chasova, F. A. Shamoyan, “The diagonal mapping in general Hardy spaces in the polidisk”, Zap. Nauchn. Sem. POMI, 303 (2003),  218–222  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 129:4 (2005), 4049–4052
27. F. A. Shamoyan, “Weakly invertible elements in anisotropic weighted spaces of holomorphic functions in a polydisc”, Mat. Sb., 193:6 (2002),  143–160  mathnet  mathscinet  zmath  elib; Sb. Math., 193:6 (2002), 925–943  isi  scopus
28. F. A. Shamoyan, E. N. Shubabko, “About some class of holomorphic functions in the disk”, Zap. Nauchn. Sem. POMI, 282 (2001),  244–255  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 120:5 (2004), 1784–1790
29. F. A. Shamoyan, “On weak invertibility in weighted anisotropic spaces of holomorphic functions in a polydisc”, Uspekhi Mat. Nauk, 55:2(332) (2000),  153–154  mathnet  mathscinet  zmath; Russian Math. Surveys, 55:2 (2000), 355–357  isi  scopus
30. F. A. Shamoyan, “Parametric representation and description of the root sets of weighted classes of functions holomorphic in the disk”, Sibirsk. Mat. Zh., 40:6 (1999),  1422–1440  mathnet  mathscinet  zmath; Siberian Math. J., 40:6 (1999), 1211–1229  isi
31. F. A. Shamoyan, I. N. Kursina, “On the invariance of some classes of holomorphic functions under integral and differential operators”, Zap. Nauchn. Sem. POMI, 255 (1998),  184–197  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 107:4 (2001), 4097–4107
32. F. A. Shamoyan, O. V. Yaroslavtseva, “Continuous projections, duality and the diagonal mapping in weighted spaces of holomorphic functions with mixed norm”, Zap. Nauchn. Sem. POMI, 247 (1997),  268–275  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 101:3 (2000), 3211–3215
33. F. A. Shamoyan, “Weak invertibility in weight spaces of analytic functions”, Izv. RAN. Ser. Mat., 60:5 (1996),  191–212  mathnet  mathscinet  zmath; Izv. Math., 60:5 (1996), 1061–1082  isi  scopus
34. F. A. Shamoyan, “Characterization of the rate of decay for the Fourier coefficients of functions of bounded form and the classes of analytic functions with infinitely differentiable boundary values”, Sibirsk. Mat. Zh., 36:4 (1995),  943–953  mathnet  mathscinet  zmath; Siberian Math. J., 36:4 (1995), 816–826  isi
35. F. A. Shamoyan, “Closed ideals in algebras of functions analytic in the disk and smooth up to its boundary”, Mat. Sb., 184:8 (1993),  109–136  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 79:2 (1994), 425–445  isi
36. F. A. Shamoyan, “Remarks on a parametric representation of Nevanlinna–Dzhrbashyan classes”, Mat. Zametki, 52:1 (1992),  128–140  mathnet  mathscinet  zmath; Math. Notes, 52:1 (1992), 727–737  isi
37. F. A. Shamoyan, “The description of closed ideals of algebra $\lambda^{(n)}_\omega$”, Zap. Nauchn. Sem. LOMI, 126 (1983),  202–204  mathnet  mathscinet  zmath
38. F. A. Shamoyan, “Applications of Dzrbasjan integral representations to some problems in analysis”, Dokl. Akad. Nauk SSSR, 261:3 (1981),  557–561  mathnet  mathscinet  zmath
39. F. A. Shamoyan, “One class of toeplitz operators connected with the divisibility of analytic functions”, Funktsional. Anal. i Prilozhen., 13:1 (1979),  83  mathnet  mathscinet  zmath; Funct. Anal. Appl., 13:1 (1979), 70–71
40. F. A. Shamoyan, “Embedding theorems and a characterization of traces in the spaces $H^p(U^n)$, $0<p<\infty$”, Mat. Sb. (N.S.), 107(149):3(11) (1978),  446–462  mathnet  mathscinet  zmath; Math. USSR-Sb., 35:5 (1979), 709–725  isi
41. F. A. Shamoyan, “11.5. Invariant subspaces of the shift operator in some spaces of analytic functions”, Zap. Nauchn. Sem. LOMI, 81 (1978),  151–152  mathnet; J. Soviet Math., 26:5 (1984), 2193–2194
42. F. A. Shamoyan, “On a class of operators connected with the factorization of analyic functions”, Zap. Nauchn. Sem. LOMI, 39 (1974),  200–205  mathnet  mathscinet  zmath
43. F. A. Shamoyan, “Division by an inner function in some spaces of functions analytic in the disc”, Zap. Nauchn. Sem. LOMI, 22 (1971),  206–208  mathnet  mathscinet  zmath
44. V. P. Havin, F. A. Shamoyan, “Analytic functions with the boundary values having Lipschitz module”, Zap. Nauchn. Sem. LOMI, 19 (1970),  237–239  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Слабая обратимость в весовых пространствах голоморфных функций и некоторые приложения
F. A. Shamoyan
Seminar on Operator Theory and Function Theory
November 21, 2011 17:30

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019